MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION® EXL¿ HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION® EXL¿ HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens erroneously depressed loci high-sensitivity troponin i (tnih) results were obtained on two different blood draws from the same patient on a dimension exl 200 system.The erroneous patient results were not reported to the physician.The samples from the same two blood draws were also processed on a siemens atellica im analyzer.The higher results from the atellica im analyzer were considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed loci high-sensitivity troponin i (tnih) results.
 
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously depressed loci high-sensitivity troponin i (tnih) results obtained on two different samples from the same patient on a dimension exl 200 system.The siemens service operations support (sos) team concluded the investigation of the event.Sos reviewed the information provided by the customer.No reagent or instrument issues were identified.Quality control (qc) recovered within the customer¿s acceptable ranges.Based on the available information, the cause of the event is unknown.The patient data suggests a sample specific related issue.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.

Brand Name
DIMENSION® EXL¿ HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
500 gbc drive
po box 6101
newark, DE 19714-6101
7372808688
MDR Report Key20657507
Report Number2517506-2024-00285
Device Sequence Number15263514
Product Code MMI
UDI-Device Identifier00842768037726
UDI-Public(01)00842768037726(10)EA5139(17)250519
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K190675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/19/2025
Device Model NumberN/A
Device Catalogue Number10471068
Device Lot NumberEA5139
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/18/2024
Initial Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age51 YR
Patient SexFemale